# SDR CA960327001

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005212
- Condition: Cracked
- Location: Aileron
- Part time: 9,768 hours
- Component: Cessna, 122005212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE AILERON BRACKET WAS FOUND CRACKED WHERE IT ATTACHES TO THE WING TRAILING EDGE STRUCTURE.
